# SDR COEA2011110902801

- Difficulty date: November 9, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103217
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  STRINGER/FRAME CLIP AT FRAME 23 STR 21R HAS LEVEL 2 CORROSION.  REMOVED CORROSION; FABRICATED AND INSTALLED STRINGER CLIP PER ATR STRUCTURAL REPAIR MANUAL.
